The Cause Of Menstruation Is Only Blood Spots Along With The Consumption Of Typhoid Drugs?

Illustration of The Cause Of Menstruation Is Only Blood Spots Along With The Consumption Of Typhoid Drugs?
Illustration: The Cause Of Menstruation Is Only Blood Spots Along With The Consumption Of Typhoid Drugs? post.medicalnewstoday.com

Hello, I am 25 years old with a normal menstrual cycle of 8-9 days, usually my menstruation is marked by spots on the first and second days, then blood on the third day to day 6, then continued with spots until it’s finished. I am currently on my period and taking typhoid medicine from a doctor which requires me to take it regularly for 2 full weeks, my period starts as usual, starting with spots then the third day of blood, but on the 6th day in the morning I start to have spots as usual as a sign that I want to finish menstruation, but at night I bleeding bright red until the seventh day but not much, my question is, is this the effect of the drug or is there any other symptoms? Thanks.

1 Answer:

Hi Ola Olia,


Menstruation normally occurs every 21-35 days and lasts 3-7 days. Changes in menstrual patterns can be experienced by women at one time, and this is very closely related to the balance of hormones in the body.


If during menstruation you experience typhus and take medication, then there is a change in your menstrual pattern, this is a common condition and usually not dangerous. Certain drugs can indeed affect the menstrual cycle. However, in this case, we cannot confirm whether the condition you are experiencing is related to drug consumption or not, because it is not known what type of drug you are taking. However, the current infectious condition you are experiencing (i.e. infection due to bacteria that causes typhus) can also affect the hormonal balance in the body, which can affect the menstrual pattern that occurs.


In addition, changes in menstrual patterns can also be caused by other factors such as:

Fatigue or lack of rest
Nutritional deficiencies in the pattern
Side effects of using birth control
Weight gain or loss drastically
Strenuous activity or excessive exercise
Stress

For now, you should get enough rest and eat nutritious foods to maintain your immune system. Strive to minimize stress and reduce strenuous activities to maintain hormonal balance in the body. Do not forget to continue the treatment for typhus until it is complete so that the infection that arises can be resolved completely as well.


Changes in menstrual patterns that you experience can be normal as long as there is no excessive bleeding, prolonged menstruation or unbearable menstrual pain. However, if the above complaints arise, or changes in menstrual patterns continue, it's a good idea to see a gynecologist so that the cause can be traced and given proper treatment.


Related information can be read here:


Watch out for menstrual abnormalities


Hopefully this is useful.

: by

Related Question

Can Tamarind Water Cure Smallpox?

Can Tamarind Water Cure Smallpox?

(1 year ago)

Can tamarind water cure smallpox? And are people affected by smallpox allowed to cook?...

The Cause Of Blood Mucus Out Of The Nose Accompanied By Bloody Chapter?

The Cause Of Blood Mucus Out Of The Nose Accompanied By Bloody Chapter?

(1 year ago)

Please inform me. My friend has a bleeding nose like thick flu for 5 days … then continued with large bloody stools too thick … he said high blood pressure too … ...

Can Cavities That Have Been Removed Can Affect The Shape Of The Face?

Can Cavities That Have Been Removed Can Affect The Shape Of The Face?

(1 year ago)

Good morning, I’m 23 years old. My teeth number 29 and 31 were removed 3 years ago. I would like to ask, if if I don’t replace it with an implant, will my teeth marks s...

Leave a Reply

Your email address will not be published. Required fields are marked *